default-icon

Leg and stomach pain

My mom is having fever in the last week..and now the she is recovered from that...but now she is left with leg and stomach pain and she is not able to walk because she is having very much pain in stomach and leg...soo which doctor I need to consult...
views-icons 89 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Leg and stomach pain

Please consult general physician
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. I can understand your concern. But you have to provide a little more details as to what medications she was on for fever. Does she have any nausea or did she vomit? Is there loose stools? It could be a new issue altogether or a side effect of the drugs which she had taken. Take her to a general physician for further evaluation and treatment. Give her a tab. Rantac -D half hour before food and aceclofenac 100 mg after food for now. Ask her to drink lots of water. Best regards. Dr. Anil Kumar Jain.
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anirudh Agrawal Delhi | General Physician
Answered
Probably because of weakness or side effects of the medicines she took. Show her to a general physician or to the original doctor who treated her.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO